Common fixed Points for Multimaps in Menger Spaces

QSpace/Manakin Repository

Common fixed Points for Multimaps in Menger Spaces

Show simple item record


dc.contributor.author Deshpande, Bhavana en_US
dc.date.accessioned 2009-11-25T15:13:11Z
dc.date.available 2009-11-25T15:13:11Z
dc.date.issued 2007 en_US
dc.identifier.citation Qatar University Science Journal, 2007, Vol. 27, Pages 11-15. en_US
dc.identifier.uri http://hdl.handle.net/10576/9683
dc.description.abstract The aim of this paper is to obtain a common fixed point theorem for multivalued mappings in Menger spaces. Of course this is a new result in Menger spaces. 2000 Mathematics Subject Classification: 47H10, 54H25. en_US
dc.language.iso en en_US
dc.publisher Qatar University en_US
dc.subject Mathematics en_US
dc.title Common fixed Points for Multimaps in Menger Spaces en_US
dc.type Article en_US
dc.identifier.pagination 11-15 en_US
dc.identifier.volume 27 en_US

Files in this item

Files Size Format View
abstract.pdf 1.559Kb PDF View/Open
abstract.doc 19.5Kb Microsoft Word View/Open
070727-0001-fulltext.pdf 88.48Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search QSpace


Advanced Search

Browse

My Account